On the size of the subword complexity of square-free DOL languages.
Semigroup forum, Tome 26 (1983), pp. 215-224
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1983__26_134604,
author = {A. Ehrenfeucht and G. Rozenberg},
title = {On the size of the subword complexity of square-free {DOL} languages.},
journal = {Semigroup forum},
pages = {215--224},
year = {1983},
volume = {26},
zbl = {0512.68058},
url = {http://geodesic.mathdoc.fr/item/SF_1983__26_134604/}
}
A. Ehrenfeucht; G. Rozenberg. On the size of the subword complexity of square-free DOL languages.. Semigroup forum, Tome 26 (1983), pp. 215-224. http://geodesic.mathdoc.fr/item/SF_1983__26_134604/